Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Smell of ammonia in nose due to inhalation of propanlol, probantol and propanone. Cold. Side effects?

A few days ago we did some experiments in chemistry involving propan1ol, proban2ol and propanone. I inhaled some of the fumes and because I had a cold I couldn't smell them, so I breathed in more than I should of. I now have this strong smell of ammonia in my nose and was wondering whether its to do with inhaling the fumes of whether it's because of a cold I've had for two weeks. I'm worried about the possible side affects of inhaling the chemicals fumes
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
BOTH OF THEM GIVE SAME SYMPTOMPS
COLD FOR LONG TIME ALSO HAVE THE EFFECT
INHALATION OF FUMES CAN ALSO DO IT
NOW YOU HAVE TO TREAT RATHER THAN THINK
TAKE LOT OF WARM WATER
TAKE METROGYL 200 MG BD
TAB FEXOFENADINE 120 MG OD
APPLY NEOMYCIN H EYE OINTMENT IN NOSE BD
PUT SEA WTER DROPS 2 DROPS OF SEA WATER EACH NOSTRIL AT NIGHT
DO FOR 10 DAYS YOU WILL FEEL OKAY
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor